# SDR SIMA3212

- Difficulty date: November 16, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N37AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5883 - TWO FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHTS DO NOT WORK.  ONE IS AT SEAT ROW 2 AND THE OTHER AT ROW 4.  PUT ON MEL AT THIS TIME.  (M)
